# SDR A6WA200640171

- Difficulty date: May 2, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 484 INTERCOSTAL HAS A .25 INCH CRACK AT LBL 36 ANGLE.  REPAIRED INTERCOSTAL IAW REO 601R-53-41-059 REV A AND BSC STANDARD REPAIR 601R-53-0030A.  (M)
